# SDR CALA2025090408467

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 66,796 hours, 27,975 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD LAV RANCID SMELL POSSIBLY FROM DRAINS. FLUSHED TOILET AND SINK DRAINS WITH SANI/CLEANER FLUIDS. NO LEAKS OR SPILLAGE AROUND DRAINS/FLOOR. OK TO CONTINUE SERVICE.
